Research

Fat tails and multi-scaling in a simple model of limit order markets


Reference:

Krause, A., 2006. Fat tails and multi-scaling in a simple model of limit order markets. Physica A: Statistical Mechanics and its Applications, 368 (1), pp. 183-190.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/j.physa.2005.12.038

Details

Item Type Articles
CreatorsKrause, A.
DOI10.1016/j.physa.2005.12.038
DepartmentsSchool of Management
RefereedYes
StatusPublished
ID Code11867

Export

Actions (login required)

View Item